# SDR DALA2025070805103

- Difficulty date: July 7, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 91,885 hours, 23,703 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 4R DOOR WILL NOT ARM. CORRECTIVE ACTION: REINSTALLED LAYARD ON BOTTOM-SIDE OF DOOR. (7408436)
